Doan Thai Son
Doan Thai Son
Verified email at math.ac.vn - Homepage
Title
Cited by
Cited by
Year
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
372014
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1512.04989, 2015
352015
Stability radii for positive linear time-invariant systems on time scales
TS Doan, A Kalauch, S Siegmund, FR Wirth
Systems & Control Letters 59 (3-4), 173-179, 2010
322010
Exponential stability of linear time-invariant systems on time scales
TS Doan, A Kalauch, S Siegmund
Nonlinear Dynamics and Systems Theory 9 (1), 37-50, 2009
312009
A definition of spectrum for differential equations on finite time
A Berger, TS Doan, S Siegmund
Journal of Differential Equations 246 (3), 1098-1118, 2009
262009
Nonautonomous finite-time dynamics
A Berger, DT Son, S Siegmund
Discrete & Continuous Dynamical Systems-B 9 (3&4, May), 463, 2008
262008
On fractional Lyapunov exponent for solutions of linear fractional differential equations
N Cong, D Son, H Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
242014
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86 (3), 1885-1894, 2016
202016
The dichotomy spectrum for random dynamical systems and pitchfork bifurcations with additive noise
M Callaway, TS Doan, JSW Lamb, M Rasmussen
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 53 (4 …, 2017
172017
A unified approach to finite-time hyperbolicity which extends finite-time Lyapunov exponents
TS Doan, D Karrasch, TY Nguyen, S Siegmund
Journal of Differential Equations 252 (10), 5535-5554, 2012
162012
Difference equations with random delay
H Crauel, TS Doan, S Siegmund
Journal of Difference Equations and Applications 15 (7), 627-647, 2009
152009
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46 (3), 665-680, 2018
142018
Transient spectral theory, stable and unstable cones and Gershgorinʼs theorem for finite-time differential equations
TS Doan, K Palmer, S Siegmund
Journal of Differential Equations 250 (11), 4177-4199, 2011
142011
Lyapunov exponents for random dynamical systems
DT Son
Verlag nicht ermittelbar, 2009
142009
A constructive approach to linear Lyapunov functions for positive switched systems using Collatz-Wielandt sets
TS Doan, A Kalauch, S Siegmund
IEEE Transactions on Automatic Control 58 (3), 748-751, 2012
122012
A Remark on Finite‐Time Hyperbolicity
A Berger, TS Doan, S Siegmund
PAMM: Proceedings in Applied Mathematics and Mechanics 8 (1), 10917-10918, 2008
122008
Global attractivity of positive periodic solution of a delayed Nicholson model with nonlinear density-dependent mortality term
T Doan, H Le, A Trinh
Electronic Journal of Qualitative Theory of Differential Equations 2019 (8 …, 2019
112019
Asymptotic separation between solutions of Caputo fractional stochastic differential equations
DT Son, PT Huong, PE Kloeden, HT Tuan
Stochastic Analysis and Applications 36 (4), 654-664, 2018
102018
The mean-square dichotomy spectrum and a bifurcation to a mean-square attractor
TS Doan, M Rasmussen, PE Kloeden
arXiv preprint arXiv:1403.1068, 2014
102014
Hopf bifurcation with additive noise
TS Doan, M Engel, JSW Lamb, M Rasmussen
Nonlinearity 31 (10), 4567, 2018
92018
The system can't perform the operation now. Try again later.
Articles 1–20